# SDR SWAA2022060613619

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 21,013 hours, 9,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON OVERHEAD BETWEEN OVERWING EXITS IS BROKEN / [01] INSTALLED LENS COVER IAW AMM 33-51-01 NO FURTHER DEFECTS FOUND.
